# SDR ASAA0180291

- Difficulty date: October 19, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, DETERMINED EMERGENCY TRACK LIGHTING TO BE INOPERATIVE IN FORWARD CABIN.  RECONNECTED LOOSE LIGHT MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
